MAUDE Adverse Event Report: ABBOTT MEDICAL AMPERE¿ RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER

ABBOTT MEDICAL AMPERE¿ RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number H700488
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, there was an impedance issue with the generator resulting in a delay.When attempting to deliver rf energy with the ablation catheter, the impendence would jump from mid 80¿s to greater than 250ohms and could not deliver therapy.The impendence pads were repositioned and then replaced, and the catheter was exchanged with no resolve.The generator was then exchanged which allowed for rf energy to be delivered.The procedure was successfully completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ampere¿ rf ablation generator was received for evaluation.A visual inspection of the returned generator confirmed that all connectors, switches, and labels were intact and showed no signs of physical damage.All mounting hardware was secure, and the exterior chassis exhibited normal wear consistent with routine use.The unit powered on normally, completed the power-on self test (post), and no anomalies were observed.The generator was tested on an ampere test bed system to check the unit¿s functionality.Evaluation testing included catheter identification for both irrigated and non-irrigated types, temperature and resistance simulations, and timing functionality checks.All tests were completed successfully, with the generator accurately tracking and displaying all simulated values.A known-good remote was connected and verified to function correctly, and the foot switch was also tested with successful results.No log files were available for review corresponding to the reported event date.Based on the information provided to abbott and the investigation performed, root cause of the field reported event could not be conclusively determined as the returned ampere generator functioned as anticipated, with no anomalies identified that would result in the reported complaint.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
AMPERE¿ RF ABLATION GENERATOR
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22702401
Report Number2184149-2025-00138
Device Sequence Number18429301
Product Code LPB
UDI-Device Identifier05415067004888
UDI-Public(01)05415067004888(10)5781702
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700488
Device Catalogue NumberH700488
Device Lot Number5781702
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown